Strongly irreducible collineation groups and the Hall-Janko group

A. R. Prince

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)99-104
Number of pages6
JournalPeriodica Mathematica Hungarica
Volume23
Issue number2
DOIs
Publication statusPublished - Oct 1991

Keywords

  • finite projective planes
  • Spiradic simple groups

Cite this

@article{9f17d3d3ff05489f849f2bdc9656affe,
title = "Strongly irreducible collineation groups and the Hall-Janko group",
keywords = "finite projective planes, Spiradic simple groups",
author = "Prince, {A. R.}",
year = "1991",
month = "10",
doi = "10.1007/BF02280660",
language = "English",
volume = "23",
pages = "99--104",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer",
number = "2",

}

Strongly irreducible collineation groups and the Hall-Janko group. / Prince, A. R.

In: Periodica Mathematica Hungarica, Vol. 23, No. 2, 10.1991, p. 99-104.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Strongly irreducible collineation groups and the Hall-Janko group

AU - Prince, A. R.

PY - 1991/10

Y1 - 1991/10

KW - finite projective planes

KW - Spiradic simple groups

UR - http://www.scopus.com/inward/record.url?scp=0010782966&partnerID=8YFLogxK

U2 - 10.1007/BF02280660

DO - 10.1007/BF02280660

M3 - Article

VL - 23

SP - 99

EP - 104

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 2

ER -